# SDR CA100617003

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 13,570 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 5322012289
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,552 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DRAG LINK ASSY NDI CARRIED OUT IAW PC12 MM.  CRACK INDICATIONS DETECTED IN AREA OF CONCERN WHERE THE TUBE IS MILLED CREATING A ZONE OF WEAKNESS.
